# SDR LR7A2020100502402

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500050
- Condition: Cracked
- Location: Bs 836
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5313, FOUND THE AFT FUSELAGE FS 836 UPPER RING SEGMENT WITH A 2-INCH CRACK AT RBL 10.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2570.
